Why does boric acid cause watery discharge? How long does watery discharge last after boric acid?
Boric acid suppository is a vaginall insert believed to remove all sorts of infection and odor…by thousands if not millions of ladies out there. It is so popular that now these days that ladies below it is the magic bullet for their feminine health.
Now, a common side effect of boric acid suppository is the discomforting watery discharge that it cause. This is so because boric acid itself cause irritation of the vaginal mucosa and the watery discharge ensues. The irritation of the the canal cause acute on chronic inflammation with the accompanying exudation of fluid that you now see as watery discharge. Some times this watery discharge can be secondarily infected with bacteria making it thick, have odour and colour.
Another reason for the copious watery discharge you see in boric acid suppository is because it kills of the normal or good vaginal flora allowing the growth and multiplication of the the bad bacteria with the attendant vaginal discharge and infection it will cause.
How long does watery discharge last after boric acid
First is for you to stop inserting it and it will stop in few days say within 48 hours if the discharge is from irritation and not from infection. Take note.
Boric acid pessary or inserts as you call it itself has its side effects that many of its vendors will never tell you.
Have a discerning mind.